# SDR REXA2021082500643

- Difficulty date: July 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690334037
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED AT RBL9 BETWEEN FS661+16 AND FS661+90. - REPAIRED FLOORBEAM @ RBL 9.0 BETWEEN FS 661+16 TO 661+90 IAW CRJ-900 SRM 53-00-41-201-001 (A03).
